# SDR SWAA2022111456876

- Difficulty date: October 6, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB. STA. 120.30 RIB STIFFENER # 2 HAS A CRACK AT LOWER RADIUS.   REPAIRED STIFFENER 2 ON R/H HORIZONTAL.
